EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-020-11-0320 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Synovitis (2094); Joint Laxity (4526)
| Date of Event |
04/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 50 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, instability, and synovitis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
1038671-2025-00207, 1038671-2023-01569.D10: 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-00207, 1038671-2023-01569.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening.Or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.